# SDR UHLA2013092000428

- Difficulty date: September 20, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 19,685 hours, 12,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SEEMS HARD TO CLOSE. PERFORMED VERTICAL ADJUSTMENT OF L1 DOOR IAW AMM 52-11-00-820-802A, OPS CHECK GOOD.
